# SDR SWAA2019070334460

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 67,200 hours, 39,591 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD LOWER OUTBOARD TRUNNION SUPPORT FITTING LUG FACE HAD EVIDENCE OF CORROSION.  REPAIRED LUG PER EA.
